WARNING... Something new again?

General out-of-character discussion among players of Cantr II.

Moderators: Players Department, Public Relations Department

User avatar
colonel
Posts: 1354
Joined: Fri Sep 24, 2004 6:16 am

WARNING... Something new again?

Postby colonel » Fri Jun 24, 2005 3:46 am

I just want to say that I have just started some new medication and well umm, if my characters seem a little stranger then they already are, you will know why.

One thing it may cause is confusion Ha ha ha ha.


Hmmm, okay, umm, night night.
Last edited by colonel on Thu Jul 07, 2005 4:48 pm, edited 1 time in total.
mikki
Posts: 3609
Joined: Tue Oct 26, 2004 7:38 pm
Location: don't you wish you knew
Contact:

Postby mikki » Fri Jun 24, 2005 4:00 am

*laughs* Well I am on a new medication that gives me the shakes, more of the nervous jittery feeling.. Starting to get annoying actually.. I can't sit still.. *sighs* Anyways..
User avatar
colonel
Posts: 1354
Joined: Fri Sep 24, 2004 6:16 am

Postby colonel » Fri Jun 24, 2005 5:32 am

I had something like that too, my family did not like that at all, they yelled at the doctor for putting me on pills like that. LOL

But, Doctors (Well most of them) Are pushers so we have to be very careful what we let them give us.
mikki
Posts: 3609
Joined: Tue Oct 26, 2004 7:38 pm
Location: don't you wish you knew
Contact:

Postby mikki » Fri Jun 24, 2005 5:39 am

*she nods* Well mine is for depression, which I am not liking.. I was told that it should go away after a little while. So I will give it another week and if it isn't gone, then the Doc will get a phone call from me.. :wink:
User avatar
colonel
Posts: 1354
Joined: Fri Sep 24, 2004 6:16 am

Postby colonel » Fri Jun 24, 2005 6:05 am

I must say, I have tried many different medications and well it is not fun when you don't feel any better or feel worse then before on something that costs lots of money and then the doctor tells you to stop that one and take something more expensive instead. Grrrrrrrrrrrr!
User avatar
Dee
Posts: 1985
Joined: Tue Oct 26, 2004 8:06 am

Postby Dee » Fri Jun 24, 2005 10:09 am

I'm so sorry for you guys :( I really wish you would feel better soon...

Depression is bad... I have a friend who suffers from depression, and when he's on medication, he gets high.. It gets funny sometimes lol..

And you, Col., I really hope you feel better soon.... *hugs*
User avatar
colonel
Posts: 1354
Joined: Fri Sep 24, 2004 6:16 am

Postby colonel » Fri Jun 24, 2005 12:07 pm

Well thanks lil sis. I will try. :lol:
NastySteve
Posts: 68
Joined: Sun May 29, 2005 10:40 am
Location: Brockville Ontario Canada

Postby NastySteve » Fri Jun 24, 2005 10:54 pm

Dee I think you are beautiful.
I know my A B C's... But just not in alphabetical order. -drunk driver on COPS
User avatar
colonel
Posts: 1354
Joined: Fri Sep 24, 2004 6:16 am

Postby colonel » Fri Jun 24, 2005 10:56 pm

NastySteve wrote:Dee I think you are beautiful.

*Calls mom* Hey, now... :evil:
User avatar
Floyd
Posts: 838
Joined: Mon Apr 11, 2005 1:01 pm
Location: Essex, England

Postby Floyd » Sat Jun 25, 2005 3:06 pm

See, It's not just the Turkish.. :wink:
Schme wrote:We all knew it was going to happen sooner or later, and most likely sooner. When you have such a lifestyle, everyone, including yourself, knows that you are likely to die.
User avatar
Gyrus
Posts: 167
Joined: Tue May 03, 2005 1:45 pm
Location: Istanbul
Contact:

Postby Gyrus » Sat Jun 25, 2005 5:27 pm

Mr. Floyd wrote:See, It's not just the Turkish.. :wink:


+1

PS: I hope someothers will see it also (you know who i mean) :wink:

PS2: And i also think that it is not a bad thing to say someone else that he/she is charming. But this is not the right topic to say, it may be better to "pm"
(GyRuS)
User avatar
Dee
Posts: 1985
Joined: Tue Oct 26, 2004 8:06 am

Postby Dee » Sat Jun 25, 2005 5:39 pm

Dee is flattered

:oops: :oops: :oops: :D :oops: :shock: 8) :oops: :?: :oops: :D


Thanks.... It's not every day that someone tells you you're beautiful hehe... Thanks again...

:oops: :oops: 8) :D :shock: :oops:
User avatar
colonel
Posts: 1354
Joined: Fri Sep 24, 2004 6:16 am

Postby colonel » Sat Jun 25, 2005 5:44 pm

Ha ha, oh Dee you deserve it.

You got the looks I got the... umm, hmm, umm, MOM!

:P
User avatar
Dee
Posts: 1985
Joined: Tue Oct 26, 2004 8:06 am

Postby Dee » Sat Jun 25, 2005 5:49 pm

hahahhaa :P

Big bro... HUGS
User avatar
colonel
Posts: 1354
Joined: Fri Sep 24, 2004 6:16 am

Postby colonel » Sat Jun 25, 2005 5:55 pm

:oops: :lol: :oops: :lol:
Hugs back sis. Nice to see you still smiling.

Return to “General Discussion”

Who is online

Users browsing this forum: No registered users and 1 guest